Overactive thyroid

Hi everyone this is my first post. Had AF for a few years and not found until I had TIA 5years ago, was put on Amiodrane for 2years but that started effecting Thyroid so taking off and started fleciande which kept me in rthymn and I had ablation Feb2015. Everything went well and stayed out of AF until May this year when heart went mad, taken to A&E and the thing they found I had overactive thyroid and all the tests, found I had one nodule had Fine Needle biopsy but comeback in conclusive, on 5mg carbimazole. But I did a short for bus on Friday and heart went out of rthymn took Pill in pocket now back. Can anyone help me if they have had these problems with overactive thyroid. Also when heart returned I had the strangest feeling go through my body.

Sorry to have rambled on, but very worrying.

1 Reply

oldestnewest
  • Welcome to the forum, SJB1234.

    I'm sorry you've not had any replies.

    Amiodorone is known to cause drug induced hypothyroidism. I'm not aware that it causes hyperthyroidism so they may be unconnected. Hyperthyroid patients often need beta blockers to regulate their heart rate while waiting for Carbimazole to reduce thyroid levels.

    _____________________________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical advice from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...